# SDR CA991007026

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721011
- Condition: Intermittent
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) N2 BEEP CHANGES AND OPERATES INTERMITTENTLY AND JAMS AT TIMES.  WHEN THE LINEAR ACTUATOR WAS REMOVED, THE CONNECTING ROD FELL OUT OF THE ACTUATOR HOUSING.
